# SDR IPXA2014042582766

- Difficulty date: April 14, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 15,617 hours, 9,787 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 536111A20R01
- Part serial: TAG01418780
- Condition: Cracked
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C INSPECTION, ACFT BAY FUSELAGE FRAME 46 BASE FITTING CRACKED.  REPAIRED  FITTING IAW EO A300-5310-46789-A, APPENDIX F.
